On the essential $CP$-spaces

Document Type : Research Paper

Authors

1 Department of Mathematics, Faculty of Mathematical Sciences and Computer, Shahid Chamran University of Ahvaz, Ahvaz, Iran

2 Department of Science, Ahvaz Faculty of Petroleum, Petroleum University of Technology, Ahvaz, Iran

10.29252/as.2022.2674

Abstract

Let $C_c(X)$ be the functionally countable subalgebra of $C(X)$. Essential $CP$-spaces are introduced and investigated algebraically and topologically. It is shown that if $X$ is a proper essential $CP$-space, then $mC_c(X)$ is compact if and only if $\{ \eta \}$ is a $G_\delta$, where $\eta$ is the only non $CP$-point of $X$ and $mC_c(X)$ is the space of minimal prime ideals of $C_c(X)$ which are not maximal. Quasi $F_c$-spaces, $c$-basically disconnect spaces, almost $CP$-spaces and almost essential $CP$-spaces are introduced and studied via essential $CP$-spaces. Finally, $C_c(X)$ as a $CSV$-ring where $X$ is an essential $CP$-space is investigated.

Keywords


[1] E. Abu Osba, M. Henriksen and O. Alkam, Combining local and Von Newmann regular ring, Comm. Algebra, 32 No. 7 (2004) 2639-2653.
[2] E. Abu Osba, M. Henriksen and O. Alkam, Essential P-spaces: a generalization of door spaces, Comment. Math. Univ. Carol., 45 No. 3 (2004) 509-518.
[3] F. Azarpanah, On almost P-spaces, Far East J. Math. Sci. special, 2000 (2000) 121-132.
[4] F. Azarpanah, O. A. S. Karamzadeh, Z. Keshtkar and A. R. Olfati, On maximal ideals of Cc(X) and the uniformity of its localizations, Rocky Mt. J. Math., 48 No. 2 (2018) 1-9.
[5] F. Azarpanah, R. Mohamadian and P. Monjezi, On PF -spaces, Topol. Appl., 302 (2021) 107821.
[6] G. Cherlin and M. Dickmann, Real closed rings. I, Fund. Math., 126 (1986) 147-183.
[7] M. Ghadermazi, O. A. S. Karamzadeh and M. Namdari, On the functionally countable subalgebra of C(X), Rend. Sem. Mat. Univ. Padova., 129 (2013) 47-69.
[8] M. Ghadermazi, O. A. S. Karamzadeh and M. Namdari, C(X) versus its functionally countable subalgebra, Bull. Iranian Math. Soc., 45 (2019) 173-187.
[9] L. Gillman and M. Jerison, Rings of Continuous Functions, Springer-Verlag, 1976.
[10] A. Hager and J. Martinez, Fraction-dense algebras and spaces, Canad. J. Math., 45 (1993) 997-996.
[11] M. Henriksen and M. Jerison, The space of minimal prime ideal of a commutative ring, Trans. Amer. Math. Soc., 115 (1965) 110-130.
[12] M. Henriksen, J. Vermeer and R. G. Woods, Quasi F-covers of Tychonoff spaces, Trans. Amer. Math. Soc., 303 (1987) 779-803.
[13] M. Henriksen and R. G. Wilson, When is C(X)/P a valuation domain for every prime ideal P?, Topology Appl., 44 (1992) 175-180.
[14] O. A. S. Karamzadeh and Z. Keshtkar, On c-realcompact spaces, Quaest. Math., 41 No. 8 (2018) 1135-1167.
[15] O. A. S. Karamzadeh, M. Namdari and S. Soltanpour, On the locally functionally countable subalgebra of C(X), Appl. Gen. Topol., 16 No. 2 (2015) 183-207.
[16] S. Larson, f-ring in which every maximal ideal contains finitely many minimal prime ideals, Comm. Algebra, 25 (1997) 3859-3888.
[17] R. Montgomery, Structures determined by prime ideals of rings of functions, Trans. Amer. Math. Soc., 147 (1970) 367-380.
[18] Y. L. Park, The quasi-F cover as a filter space, Houston J. Math., 9 No. 1 (1983) 101-109.